# SDR 05FDEA04145

- Difficulty date: December 5, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Nr3 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01126  LT WING IB FLAP OB FLAP TRACK CORRODED ON AFT ATTACH POINT.  **  SD  **  COMING     REPLACED FLAP TRACK IAW W/C 27X5705-03
